| Model Number |
620-2231011-01-66 |
| Medical Device Problem Code |
Mechanics Altered (2984)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that during functional testing, the device switches settings on it's own.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Te customer was contacted for the return of the suspect device.The device has not been returned to zoll for evaluation.